Compactification of the discrete state space of a Markov process. (English) Zbl 0164.19202

Full Text: DOI


[1] Chung, K. L., Markov chains with stationary transition probabilities (1967), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0146.38401
[2] Kunita, H., and T. Watanabe: Some theorems concerning resolvents over locally compact spaces. Proc. Fifth Berkeley Sympos. math. Statist. Probability II Part 2, 131-164. 1967. · Zbl 0221.60044
[3] Meyer, P. A., Probability and potentials (1966), Waltham: Blaisdell Publishing Co., Waltham · Zbl 0138.10401
[4] Meyer, P. A., Compactifications associées à une résolvante, Séminaire de Probabilités II in Lecture Notes in Math. Vol. 51, 175-199 (1968), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[5] Neveu, J., Sur les états d’entrée et les états fictifs d’un processus de Markov, Ann. Inst. Henri Poincaré, 17, 323-337 (19612) · Zbl 0113.12601
[6] Ray, D., Resolvents, transition functions, and strongly Markovian processes, Ann. of. Math., II. Ser., 70, 43-72 (1959) · Zbl 0092.34501
[7] Williams, David, Local time at fictitious states, Bull. Amer. math. Soc., 73, 542-544 (1967) · Zbl 0178.20601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.